# SDR IPXA2017053117740

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 80,454 hours, 15,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW MESSAGE.  R & R THE BATTERY PACK IAW MM 33-51-01.
